Topological properties of partially ordered dynamical systems
Doklady Akademii Nauk, Tome 172 (1967) no. 5, pp. 1032-1035
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_172_5_a10,
author = {A. M. Stakhy},
title = {Topological properties of partially ordered dynamical systems},
journal = {Doklady Akademii Nauk},
pages = {1032--1035},
year = {1967},
volume = {172},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_172_5_a10/}
}
A. M. Stakhy. Topological properties of partially ordered dynamical systems. Doklady Akademii Nauk, Tome 172 (1967) no. 5, pp. 1032-1035. http://geodesic.mathdoc.fr/item/DAN_1967_172_5_a10/